Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 112, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 14, 2015, 9:15 PM CDT for Autauga County, Elmore County, Alabama. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 9:15 PM CDT (02:15 UTC)
- Expired
- Jul 14, 2015, 10:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Autauga County, AL, Elmore County, AL
The radar
The Maxwell AFB radar (KMXX), 63 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 9:28 PM CDT | TSTM WND DMG | 5 E Vida Junction, AL | TREES DOWN ALONG CR 21 NEAR CR 40 AND CR 6. TIME ESTIMATED FROM RADAR. |
| Jul 14, 9:30 PM CDT | TSTM WND DMG | 2 Nw Booth, AL | TREES DOWN ALONG CR 21 NEAR CR 113 AND 69. TIME ESTIMATED FROM RADAR. |
| Jul 14, 9:40 PM CDT | TSTM WND DMG | 1 Ssw Autaugaville, AL | TREE DOWN IN THE 200 BLOCK OF CR 17. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 7:27 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1212 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1503 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
450
WUUS54 KBMX 150215
SVRBMX
ALC001-051-150300-
/O.NEW.KBMX.SV.W.0112.150715T0215Z-150715T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
915 PM CDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
AUTAUGA COUNTY IN CENTRAL ALABAMA...
ELMORE COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 1000 PM CDT
* AT 915 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KELLYTON TO MARBURY TO NEAR PARNELL...MOVING
SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...MILLBROOK...WETUMPKA...TALLASSEE...ELMORE...COOSADA...
DEATSVILLE...ECLECTIC...AUTAUGAVILLE...BILLINGSLEY...BENTON...
EMERALD MOUNTAIN...KOWALIGA BRIDGE...WESTERN LAKE MARTIN...JORDAN
LAKE...VIDA JUNCTION...TEN CEDAR ESTATES...MARBURY...WEOKA MILLS
AND TITUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3231 8682 3232 8682 3266 8692 3271 8642
3277 8634 3275 8588 3245 8588 3245 8599
3241 8605 3243 8619 3250 8626 3249 8631
3241 8631 3241 8646 3234 8649 3241 8662
3236 8671 3240 8673 3239 8678 3231 8681
TIME...MOT...LOC 0215Z 335DEG 41KT 3296 8601 3270 8644 3265 8690
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM2 follow-up statements
459
WWUS54 KBMX 150236
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
936 PM CDT TUE JUL 14 2015
ALC001-051-150300-
/O.CON.KBMX.SV.W.0112.000000T0000Z-150715T0300Z/
AUTAUGA AL-ELMORE AL-
936 PM CDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR AUTAUGA AND ELMORE COUNTIES...
AT 936 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KOWALIGA BRIDGE TO MILLBROOK TO NEAR GARDNER
ISLAND...MOVING SOUTH AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...MILLBROOK...WETUMPKA...TALLASSEE...ELMORE...COOSADA...
DEATSVILLE...ECLECTIC...AUTAUGAVILLE...BILLINGSLEY...BENTON...EMERALD
MOUNTAIN...KOWALIGA BRIDGE...WESTERN LAKE MARTIN...JORDAN LAKE...VIDA
JUNCTION...TEN CEDAR ESTATES...MARBURY...WEOKA MILLS AND TITUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3231 8682 3232 8682 3266 8692 3271 8642
3277 8634 3275 8588 3245 8588 3245 8599
3241 8605 3243 8619 3250 8626 3249 8631
3241 8631 3241 8646 3234 8649 3241 8662
3236 8671 3240 8673 3239 8678 3231 8681
TIME...MOT...LOC 0236Z 341DEG 35KT 3275 8593 3249 8636 3244 8682
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM646
WWUS54 KBMX 150250
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
950 PM CDT TUE JUL 14 2015
ALC001-051-150300-
/O.CON.KBMX.SV.W.0112.000000T0000Z-150715T0300Z/
AUTAUGA AL-ELMORE AL-
950 PM CDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHERN AUTAUGA AND SOUTHERN ELMORE COUNTIES...
AT 950 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KOWALIGA BRIDGE TO MILLBROOK TO NEAR GARDNER
ISLAND...AND ARE NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...MILLBROOK...WETUMPKA...TALLASSEE...ELMORE...COOSADA...
AUTAUGAVILLE...BENTON...EMERALD MOUNTAIN...BLUE RIDGE...AUTAUGA
COUNTY AIRPORT...BOOTH...MULBERRY...WARE...TALLAPOOSA WATER PLANT...
YATES DAM...WETUMPKA MUNICIPAL AIRPORT AND YATES RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3231 8682 3232 8682 3247 8686 3260 8588
3245 8588 3245 8599 3241 8605 3243 8619
3250 8626 3249 8631 3241 8631 3241 8646
3234 8649 3241 8662 3236 8671 3240 8673
3239 8678 3231 8681
TIME...MOT...LOC 0250Z 335DEG 41KT 3275 8593 3249 8636 3244 8682
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 6:39 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jul 14, 6:39 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 639 PM CDT TUE JUL 14 2015 .UPDATE... AVIATION DISCUSSION. && .DISCUSSION... DECENTLY ORGANIZED LINE OF STORMS HEADED SOUTHEASTWARD OUT OF TENNESSEE AND ARKANSAS THIS AFTERNOON. HAVE BEEN LOOKING CLOSELY AT SOME MESOSCALE NUMBERS TO TRY TO GET A BETTER HANDLE ON THE UNCERTAINTY THAT NORTHWEST FLOW OFTEN BRINGS. BEST INSTABILITY IS COINCIDED WITH THE CURRENT SEVERE THUNDERSTORM WATCH...WHICH LOOKS GOOD AT THIS POINT. IT WILL BE A WAIT AND SEE IF IT CAN MAINTAIN SIMILAR INTENSITY AS THE SUN GETS LOWER...BUT 4500 JOULES WILL TAKE A WHILE TO SUBSIDE EVEN AS EVENING COOLING BEGINS. THE HIGHER BULK SHEAR VALUES...WHICH HELPED ORGANIZE THIS LINE ARE EXPECTED TO REMAIN TO OUR NORTH...AND ARE OFTEN TIMES CONFUSING. IN THIS INSTANCE...ONCE A COLD POOL DOMINATED LINE GETS GOING THE MECHANICS CAN OFTEN TIMES SUSTAIN MORE ROBUST FEATURES. IN OTHER WORDS...THE HIGHER BULK SHEAR IS NOT NECESSARY TO KEEP THE LINE GOING ONCE IT IS ALREADY ESTABLISHED. ADD TO THAT THE SOUTHWARD-TURNING SECTION OF THE LINE ENTERING NORTHERN MISSISSIPPI TRYING TO ORGANIZE INTO AN MCV...AND THERE IS PLENTY TO SUGGEST THAT AREAS NORTH OF I-20 WILL NEED TO BE WATCHED VERY CLOSELY. MOST MESOSCALE NUMERICAL GUIDANCE IS KILLING THE LINE HERE SHORTLY AFTER SUNSET...HOWEVER...ALL HAVE INITIALIZED THE INSTABILITY INCORRECTLY. SO BE A BIT CAREFUL WITH ANY SIMULATED REFLECTIVITY AS IT IS LIKELY UNDERDONE. THE BIG BUBBLE OF 4000 JOULES IS LAYING IN WAIT ACROSS MUCH OF THE NORTHERN- THIRD OF THE STATE...AND WILL BE A PROBLEM FOR US AT LEAST OVER THE NEXT SEVERAL HOURS. 17/KLAWS && .AVIATION... 00Z TAF DISCUSSION. LINE OF SEVERE STORMS WILL PUSH ACROSS NORTHERN TERMINALS THIS EVENING. HAVE INCLUDED TEMPOS FOR INCREASED WIND SPEEDS AND REDUCED VIS. HOWEVER...EXPECT GUSTS WITHIN STRONGER STORMS TO APPROACH 50KTS...WITH FREQUENT LIGHTNING. CONDITIONS WILL IMPROVE BEHIND THE LINE...WITH VFR CONDITIONS EXPECTED WITH WINDS SHIFTING BACK TO THE SOUTHWEST AT 5 KTS. WINDS WEDNESDAY WILL TURN TO THE NORTHWEST ACROSS THE NORTH AT 10-12KTS. AT MGM AND TOI...HAVE INCLUDED VCTS DURING THE AFTERNOON AS THE BOUNDARY LEFT FROM TONIGHTS CONVECTION SHOULD BE ACROSS THE SOUTH...AND DEVELOPMENT IS POSSIBLE DURING AFTERNOON HEATING. 14 && .BMX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR AUTAUGA-BARBOUR- BIBB-BLOUNT-BULLOCK-CHILTON-DALLAS-ELMORE-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RUSSELL-SHELBY-SUMTER-TUSCALOOSA-WALKER-WINSTON. &&
Hazardous weather outlook, Jul 14, 7:21 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 721 PM CDT TUE JUL 14 2015 ALZ011>015-017>050-160330- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 721 PM CDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. A COMBINATION OF HEAT AND HIGH HUMIDITY WILL CREATE HEAT INDEX VALUES OVER 105 DEGREES FOR A LARGE MAJORITY OF CENTRAL ALABAMA THIS AFTERNOON. TAKE PROPER PRECAUTIONS TO AVOID HEAT RELATED ILLNESSES. SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF CENTRAL ALABAMA TONIGHT THROUGH MIDNIGHT. DAMAGING STRAIGHT LINE WINDS ARE THE GREATEST THREAT WITH A LESSER THREAT OF LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HIGH TEMPERATURES COMBINED WITH RELATIVELY HIGH HUMIDITY LEVELS WILL CONTINUE TO PRODUCE HEAT INDICES NEAR OR ABOVE 105 DEGREES DURING THE AFTERNOON HOURS WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TONIGHT INTO WEDNESDAY MORNING.
In the hours before
Local storm report, Jul 14, 8:44 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
844 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM TSTM WND DMG 3 ESE ALABASTER 33.23N 86.77W
07/14/2015 SHELBY AL NWS EMPLOYEE
TREES DOWN NEAR COUNTY 339 AND SADDLE LAKE DR
&&
DAVISLocal storm report, Jul 14, 8:52 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
852 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM TSTM WND DMG 3 W BESSEMER 33.37N 87.00W
07/14/2015 JEFFERSON AL AMATEUR RADIO
DAMAGE TO GAS PUMPS AT MARATHON GAS STATION ON ACADEMY DR
&&
DAVISLocal storm report, Jul 14, 8:57 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
857 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 2 N FULTONDALE 33.64N 86.80W
07/14/2015 JEFFERSON AL AMATEUR RADIO
DAMAGE TO AN OUTBUILDING REPORTED NEAR TARRANT RD AND
SKELTON RD IN GARDENDALE
&&
DAVISLocal storm report, Jul 14, 9:02 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
902 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TSTM WND DMG 5 NNW FAIRFIELD 33.54N 86.95W
07/14/2015 JEFFERSON AL EMERGENCY MNGR
TREE DOWN ON HOUSE ON HILLCREST DR. ALSO SEVERAL TREES
DOWN IN MT OLIVE...MINOR...AND ADAMSVILLE
&&
DAVISLocal storm report, Jul 14, 9:08 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
908 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TSTM WND DMG 6 N ALABASTER 33.33N 86.82W
07/14/2015 SHELBY AL AMATEUR RADIO
TREE ON HOUSE CAUSING STRUCTURAL DAMAGE AT ROYAL CHASE DR
NEAR ROYAL LANE. RELAYED VIA EMERGENCY MANAGER.
&&
DAVISLocal storm report, Jul 14, 9:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
914 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM TSTM WND DMG JEMISON 32.96N 86.75W
07/14/2015 CHILTON AL 911 CALL CENTER
TREES AND POWERLINES DOWN ACROSS NORTHERN CHILTON COUNTY
&&
DAVISThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:10 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Walker | 65 min |
| Jul 14, 7:31 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 59 min |
| Jul 14, 7:58 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 62 min |
| Jul 14, 8:07 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Etowah, St. Clair | 23 min |
| Jul 14, 8:16 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 59 min |
| Jul 14, 8:20 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 25 min |
| Jul 14, 8:39 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Coosa, Talladega | 50 min |
| Jul 14, 8:45 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 44 min |
| Jul 14, 9:07 PM CDT | Severe Thunderstorm Warning | BMX | Clay | 22 min |
| Jul 14, 9:17 PM CDT | Special Weather Statement | BMX | Tallapoosa | 58 min |
| Jul 14, 9:31 PM CDT | Special Weather Statement | BMX | Chambers, Randolph | 59 min |
| Jul 14, 9:32 PM CDT | Special Weather Statement | BMX | Dallas, Perry | 28 min |
| Jul 14, 9:38 PM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 67 min |
| Jul 15, 4:23 AM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 8 days |
| Jul 15, 3:16 PM CDT | Special Weather Statement | BMX | Walker | 29 min |
| Jul 15, 3:55 PM CDT | Special Weather Statement | BMX | Coosa | 35 min |
| Jul 15, 4:03 PM CDT | Special Weather Statement | BMX | Shelby | 27 min |
| Jul 15, 4:08 PM CDT | Special Weather Statement | BMX | Chilton | 37 min |
| Jul 15, 4:11 PM CDT | Special Weather Statement | BMX | Russell | 34 min |
| Jul 15, 4:17 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 31 min |
| Jul 15, 4:19 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Shelby | 41 min |
| Jul 15, 4:24 PM CDT | Special Weather Statement | BMX | Elmore | 51 min |
| Jul 15, 4:30 PM CDT | Special Weather Statement | BMX | Bibb, Tuscaloosa | 45 min |
| Jul 15, 4:41 PM CDT | Special Weather Statement | BMX | Macon | 49 min |
| Jul 15, 4:46 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Perry | 44 min |
| Jul 15, 5:05 PM CDT | Special Weather Statement | BMX | Autauga, Elmore, Montgomery | 40 min |
| Jul 15, 5:14 PM CDT | Severe Thunderstorm Warning | BMX | Autauga | 61 min |
| Jul 15, 5:42 PM CDT | Severe Thunderstorm Warning | BMX | Bullock | 63 min |
| Jul 15, 5:51 PM CDT | Special Weather Statement | BMX | Shelby | 24 min |
| Jul 15, 5:53 PM CDT | Special Weather Statement | BMX | Autauga, Dallas, Hale, Lowndes, Montgomery, Perry | 37 min |
| Jul 15, 5:59 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 46 min |
| Jul 15, 6:16 PM CDT | Special Weather Statement | BMX | Pickens | 29 min |
| Jul 15, 6:22 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 36 min |
| Jul 15, 6:36 PM CDT | Special Weather Statement | BMX | Russell | 24 min |
| Jul 15, 6:39 PM CDT | Special Weather Statement | BMX | Barbour, Bullock, Dallas, Hale, Lowndes, Perry and 1 more | 66 min |
| Jul 15, 6:58 PM CDT | Special Weather Statement | BMX | Greene, Sumter | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.